# SDR CALA2023080202406

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 83,624 hours, 11,839 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar Web
- Part number: 311T2150
- Condition: Cracked
- Location: No.2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7294 NO.2 PYLON MID SPAR WEB AT DISCONNECT BOX CUTOUT FOUND CRACK TRANSFER REF. NON-ROUTINE HX NRC WO.2012233 AND ORIGINATED BY EMP NO. V925649 NO.2 PYLON MID SPAR WEB REPAIRED AS PER SRM 54-55-01-2R-2 REPAIR 2 FIG 203 AND REPAIR 2 IS A CATEGORY A REPAIR AT DISCONNECT BOX CUTOUT AND ATTACH FORM 44-0008 MAINTENANCE WORKSHEET ITEM 1-20.
